# SDR CALA2012062700416

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 39,446 hours, 14,018 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 90195002
- Part serial: 889
- Condition: Inoperative
- Location: Fire Detection
- Part time: 41,295 hours, 15,220 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH LIGHT REILLUMINATED. RETURNED, REMOVED & REPLACED FIRE DETECTION MODULE IAW AMM 26-10-01-401 & PERFORMED ENGINE FIRE DETECTION, OPS TEST AMM 26-1 1-00-710-801. OPS CHECKED GOOD.
